Главная / Механико-математический / Научные статьи

Механико-математический

Список публикаций.

Год публикации:

1

Туленов К. С. On some inequalities of τ− measurable operators Filomat 0 - г. 0 - стр.

2

Дәуітбек Д. On some inequalities of τ− measurable operators Filomat 0 - г. 0 - стр.

3

Хаджиева Л. А. The effect of gas and fluid flows on nonlinear lateral vibrations of rotating drill strings Communications in Nonlinear Science and Numerical Simulation 0 - г. 0 - стр.

4

Кудайбергенов А. К. The effect of a weak nonlinearity on the lowest cut-off frequencies of a cylindrical shell Zeitschrift für angewandte Mathematik und Physik 0 - г. 0 - стр.

5

Кудайбергенов А. К. The effect of gas and fluid flows on nonlinear lateral vibrations of rotating drill strings Communications in Nonlinear Science and Numerical Simulation 0 - г. 0 - стр.

6

Кудайбергенов А. К. The effect of gas and fluid flows on nonlinear lateral vibrations of rotating drill strings Communications in Nonlinear Science and Numerical Simulation 0 - г. 0 - стр.

7

Хаджиева Л. А. The effect of gas and fluid flows on nonlinear lateral vibrations of rotating drill strings Communications in Nonlinear Science and Numerical Simulation 0 - г. 0 - стр.

8

Сулейменова З. И. "4.0 университет үлгісі" - жаңа инновациялық тренд Massaget.kz сайты 0 - г. 0 - стр.

9

Тапеева С. К. "4.0 университет үлгісі" - жаңа инновациялық тренд Massaget.kz сайты 0 - г. 0 - стр.

10

Джамалов Н. К. Dynamics of Orthogo-nal Mechanism of Vi-brating Table in View of Friction Mechanisms and Machine Science №52, 2018, рр. 261-268 0 - г. 0 - стр.

11

Иманқұл Т. Ш. КОНСТРУКТИВНЫЙ МЕТОД УПРАВЛЯЕМОСТИ МАТЕМАТИЧЕСКОГО МАЯТНИКА ПРИ НАЛИЧИИ ОГРАНИЧЕНИЙ Fundamentalis scientiam 0 - г. 0 - стр.

12

Хаджиева Л. А. Modelling of drill string nonlinear dynamics with a drilling fluid flow "Вестник КазНУ" (сер. мат., мех., инф.) 0 - г. 0 - стр.

13

Хаджиева Л. А. Modelling of drill string nonlinear dynamics with a drilling fluid flow "Вестник КазНУ" (сер. мат., мех., инф.) 0 - г. 0 - стр.

14

Кудайбергенов А. К. Modelling of drill string nonlinear dynamics with a drilling fluid flow "Вестник КазНУ" (сер. мат., мех., инф.) 0 - г. 0 - стр.

15

Хаджиева Л. А. On dynamic stability of drill strings in a supersonic gas flow Вестник КазНУ (сер. мат., мех., инф.) 0 - г. 0 - стр.

16

Хаджиева Л. А. On dynamic stability of drill strings in a supersonic gas flow Вестник КазНУ (сер. мат., мех., инф.) 0 - г. 0 - стр.

17

Кудайбергенов А. К. On dynamic stability of drill strings in a supersonic gas flow Вестник КазНУ (сер. мат., мех., инф.) 0 - г. 0 - стр.

18

Жунусова Ж. Х. Aisagaliev S., Zhunussova Zh., Akca H. Solvability of a two point boundary value problem with phase and integral constraints // International Journal of Mathematics and Physics, v. 8., № 1, p. 4-12, 2018. International Journal of Mathematics and Physics 0 - г. 0 - стр.

19

Айсагалиев С. Aisagaliev S., Zhunussova Zh., Akca H. Solvability of a two point boundary value problem with phase and integral constraints // International Journal of Mathematics and Physics, v. 8., № 1, p. 4-12, 2018. International Journal of Mathematics and Physics 0 - г. 0 - стр.

20

Төребек Б. Т. Maximum principle and its application for the nonlinear time-fractional diffusion equations with Cauchy-Dirichlet conditions Applied Mathematics Letters 0 - г. 0 - стр.

21

Төребек Б. Т. A criterion of solvability of the elliptic Cauchy problem in a multi-dimensional cylindrical domain Complex Variables and Elliptic Equations 0 - г. 0 - стр.

22

Кальменов Т. Ш. A criterion of solvability of the elliptic Cauchy problem in a multi-dimensional cylindrical domain Complex Variables and Elliptic Equations 0 - г. 0 - стр.

23

Төребек Б. Т. Well-posed problems for the fractional Laplace equation with integral boundary conditions Electronic Journal of Differential Equations 0 - г. 0 - стр.

24

Еспаев Б. А. Development and creation of system of mathematical models of piston engines as uniform dynamic system. Интернаука 0 - г. 0 - стр.

25

Кунакбаев Т. Разработка системы автоматического проектирования каркаса компактной многоэтажной ветроэлектростанции по условиям экономичности "ФАРАБИ ӘЛЕМІ" 0 - г. 0 - стр.

26

Касенов С. Е. Итерационные методы решения прямой задачи для уравнения Гельмгольца Вестник Каз НПУ им Абая 0 - г. 0 - стр.

27

Грищенко В. Ф. Модернизация систем управления бортовых комплексов наземного и аэрокосмического базирования состоящие на вооружении в ВС РК БАҒДАР әскери-теориялық журналы Военно-теоретический журнал ОРИЕНТИР 0 - г. 0 - стр.

28

Тунгатарова М. С. TOWARDS DEVELOPMENT OF SOLAR DISTRICT HEATING SYSTEM IN KAZAKHSTAN: A CASE STUDY – AN ANALYSIS OF HYBRID THERMAL ENERGY STORAGE PERFORMANCE The American Society of Mechanical Engineers 0 - г. 0 - стр.

29

Маусумбекова С. Д. Numerical Modeling of the Dynamics of Blood Flow through Thrombosis. International journal of biology and biomedical engineering 0 - г. 0 - стр.

30

Бекетаева А. О. Numerical Modeling of the Dynamics of Blood Flow through Thrombosis. International journal of biology and biomedical engineering 0 - г. 0 - стр.

31

Маусумбекова С. Д. COMPUTATIONAL STUDY OF TEMPERATURE STRATIFICATION EFFECT ON HARMFUL GASES EXPANSION IN THE ATMOSPHERE International Journal of Mathematics and Physics 0 - г. 0 - стр.

32

Маусумбекова С. Д. Численное исследование влияния стратификации по температуре на распространение вредных газов в атмосфере Вестник КазНТУ 0 - г. 0 - стр.

33

Бекетаева А. О. Flow structure of the transverse jet interaction with supersonic flow for moderate to high pressure ratios International Journal of Mechanics 0 - г. 0 - стр.

34

Темешева С. М. КРИТЕРИИ СУЩЕСТВОВАНИЯ ИЗОЛИРОВАННОГО РЕШЕНИЯ НЕЛИНЕЙНОЙ КРАЕВОЙ ЗАДАЧИ Украинский математический журнал 0 - г. 0 - стр.

35

Калмурзаев Б. С. On dark computably enumerable equivalence relations SIBERIAN MATHEMATICAL JOURNAL 0 - г. 0 - стр.

36

Калмурзаев Б. С. О тёмных вычислимо перечислимых отношениях эквивалентности Сибирский математический журнал 0 - г. 0 - стр.

37

Калмурзаев Б. С. Embeddability of m-degrees into equivalence relations in the Ershov hierarchy «Известия НАН РК» серия физико-математическая. 0 - г. 0 - стр.

38

Сарсекеева А. С. MULTIDIMENSIONAL ANALOGS OF THE CAUCHY–RIEMANN SYSTEM AND REPRESENTATIONS OF THEIR SOLUTIONS VIA HARMONIC FUNCTIONS Journal of Mathematical Sciences 0 - г. 0 - стр.

39

Токибетов Ж. А. MULTIDIMENSIONAL ANALOGS OF THE CAUCHY–RIEMANN SYSTEM AND REPRESENTATIONS OF THEIR SOLUTIONS VIA HARMONIC FUNCTIONS Journal of Mathematical Sciences 0 - г. 0 - стр.

40

Абдуахитова Г. Е. MULTIDIMENSIONAL ANALOGS OF THE CAUCHY–RIEMANN SYSTEM AND REPRESENTATIONS OF THEIR SOLUTIONS VIA HARMONIC FUNCTIONS Journal of Mathematical Sciences 0 - г. 0 - стр.